ACCUTANE DRY OR NOT DRY

GD Star Rating
loading...

HI,

I AM ON MY SECOND MONTH OF THIS STUFF. MY FIRST MONTH OF IT I WAS REALLY DRY AND BROKE OUT AND MY SECOND MONTH I AM NOT DRY AT ALL HAS ANYONE ELSE GONE THROUGH THIS. LET ME KNOW. THANKS

  1. moondollars added:

    I’ve just started taking Accutane too for about a month, but I previously took Roaccutane in Taiwan for about 2 months, and I can tell you that the dryness is a common problem! I worried too, because I even got a nosebleed the other day, but it happens to 80% of the people who use it.

    Here is a little link I found to be comforting, and I hope you find it comforting as well! –

    http://www.aocd.org/skin/dermatologic_diseases/accutane.html

    Here is also what other people are going through –

    http://www.askapatient.com/viewrating.asp?drug=18662&name=ACCUTANE

    I hope this helps and good luck — you are on your way to awesome skin!!

    -moondollars
    http://community.faithvine.com/profiles/moondollars

  2. Paul79SoFL added:

    You’re not dry at all after the first month?

    That’s kind of weird. I was feeling dry for the 6 month treatment and a few months afterwards.

    Is your skin clear? If so, then you’re lucky that the side effects aren’t bothering you.